Access count of this item: 62

Files in This Item:
File Description SizeFormat 
0258-8.pdf71.54 kBAdobe PDFView/Open
Title: On the Stability of Incompressible Viscous Fluid Motions Past Objects (非線形問題の解析 : Analysis of Nonlinear Problems, RIMS, 1974)
Author's alias: 増田, 久弥
Issue Date: Dec-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 258
Start page: 104
End page: 105
Appears in Collections:Analysis of Nonlinear Problems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.